# SDR ASOA201704035030

- Difficulty date: April 3, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N11109
- Make and model: Emb EMB-145XR
- Aircraft serial: 145657
- Aircraft time: 39,645 hours, 22,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE MAIN CABIN DOOR HARD TO OPEN.  MX ADJUSTED THE DOOR TO FUSELAGE GAP AND OPS CHECKED GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
